Richard Adler, MD - Account Suspended
a user ...
Dr. Richard Adler is a board certified ophthalmologist, renowned for providing his patients with compassionate care and excellent outcomes.
Awards & Recognition
Magna Cum Laude, University of Pennsylvania, 1996
Maryland Distinguished Scholar in the Arts
Undergraduate & Medical SchoolUndergraduate: BA, University of Pennsylvania,1996
Medical: MD, Johns Hopkins University School of Medicine, 2000
Post-Medical School TrainingInternship: Mercy Medical Center, University of MD School of Med, 2001
Residency: Wilmer Eye Institute, 2004
Fellowship: Cornea, Refractive and External Disease, Wilmer Eye Institute, 2005
Treatments offered at Belcara Health
Most popular answers from Richard Adler, MD - Account Suspended
Thanks for your question. If I am understanding you correctly, your vision in the right eye is 20/20 and the vision in your left eye is 20/15. G... READ MORE
After episodes of vomiting, forceful coughing, or even sneezing, it is not uncommon to develop small patches of blood on the surface of the eye,... READ MORE
Thanks for your question. The answer depends on a number of factors. Presumably, you are in the age range where people start to require readers (... READ MORE
Thanks for your question. There can be several explanations for nighttime vision issues that occur even years after Lasik. 3 common explanation i... READ MORE
It would be very difficulty to explain bloodshot eyes resulting from Botox injections of the forehead. More likely than not, the timing of your eye... READ MORE
I have been getting Botox for a few years. Last week I got it and my eye is in massive pain. Could Botox ruin my eyes? (Photo)
Botox injection around the eye should not result in eye pain. It is much more likely that there is a separate eye condition occurring. The location of... READ MORE
I had my LASIK done 4 months ago but there is certain heaviness in my eyes which leads to pain. What should I do? Is it normal?
It is not unusual to experience a sense of heaviness, achiness, or fatigue months after refractive surgery. One of the most common explanations for... READ MORE
There is no recent activity.